# SDR SIMA20160107002

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,244 hours, 35,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR STRIPS NR 2 AT NR 3 NOT WORKING.  R & R NR 3 INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
